# SDR DALA2022060103843

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,931 hours, 8,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY PATH LIGHT INOP AT 21H & 26H. FOUND BROKEN WIRE AT BOTH SEAT 21J AND 26J. CORRECTIVE ACTION: RETERMINATEDED PINS AT SEAT 21J & SEAT 26J. PERFORMED EMERGENCY LIGHT OPS CK. (8715141)
